标题:Optimal filtering for networked systems with Markovian communication delays
作者:Chunyan Han;Huanshui Zhang;Minyue Fu
作者机构:[Han, C] School of Electrical Engineering, University of Jinan, Jinan 250022, China;[ Zhang, H] School of Control Science and Engineering, Shandong Un 更多
通讯作者地址:[Han, CY]Univ Jinan, Sch Elect Engn, Jinan 250022, Peoples R China.
来源:Automatica
出版年:2013
卷:49
期:10
页码:3097-3104
DOI:10.1016/j.automatica.2013.07.018
关键词:Stochastic linear system;Optimal filter;Asymptotic convergence;Stability;Markovian transmission delay
摘要:This paper is concerned with optimal filter problems for networked systems with random transmission delays, while the delay process is modeled as a multi-state Markov chain. By defining a delay-free observation sequence, the optimal filter problems are transformed into ones of the Markov jumping parameter system. We first present an optimal Kalman filter, which is with time-varying, path-dependent filter gains, and the number of the paths grows exponentially in time delay. Thus an alternative optimal Markov jump linear filter is presented, in which the filter gains just depend on the present value of the Markov chain. Further, an optimal filter with constant-gains is developed, the existence condition for the stabilizing solutions to the filter is given, and it can be shown that the proposed Markov jump linear filter converges to the constant-gain filter under appropriate assumptions.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:26
Scopus被引频次:29
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84883197929&doi=10.1016%2fj.automatica.2013.07.018&partnerID=40&md5=9f86413594f7f48ee3b0cfa759859c2a
TOP